# SDR DL72K990226

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624587
- Condition: Damaged
- Location: Bs 1018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S7L WAS GOUGED DURING INSTALLATION OF NEW GALLEY, DAMAGE IS IN INNER RADIUS AT BS 1018.  REPAIRED PER ERA 332697-14.
